MAUDE Adverse Event Report: MIO; INSET II 80/9 PCC GREY

MIO; INSET II 80/9 PCC GREY
Model Number MMT-975
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the infusion set's tubing came off at the quick release.The site location was her abdomen.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.Upon investigation performed on the returned used device (1 used set), it was found that the tubing was detached from the tubing connector (missing glue) and also a drop of glue on the tubing connector was found.No further information available.

Brand Name
MIO
Common Device Name
INSET II 80/9 PCC GREY
MDR Report Key10118154
Report Number3003442380-2020-00289
Device Sequence Number11301149
Product Code FPA
UDI-Device Identifier05705244007833
UDI-Public05705244007833
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/01/2022
Device Model NumberMMT-975
Device Lot Number5283680
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2020
Initial Report FDA Received Date06/04/2020
Patient Sequence Number1